# SDR ASAA202002132171

- Difficulty date: February 11, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 48,406 hours, 14,465 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Corroded
- Location: Pressure Switch
- Part time: 768 hours, 192 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, #1 ENG AMBER FILTER BYPASS LIGHT ILLUMINATED. GROUNDED - YES. #1 ENG EEC BITE, FAULT 73-31071 FOUND DP0803 DISCONNECTED FROM S241 DIFF PRESS SW REF B737-800 WDM 73-31-11. W/NEW PRESSURE SW CONFIRMED THREADS ON OLD SWITCH & PLUG DP0803 NEED RPLCD THREADS CORRODED STRIPPED. REPLACED #1 ENG J8 HARNESS IAW B737-800 AMM 73-21-06. OPS CHKS GOOD GROUND VERIFICATION SUCCESSFUL. #1 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REMOVED AND REPLACED REF AMM 73-34-01/401. OPS CHECK GOOD AND NO LEAK NOTED. #1 ENGINE FUEL FILLTER REMOVED AND REPLACED. REF AMM 73-11-02/401. OPS CHECK GOOD AND NO LEAK NOTED.
